# SDR AALA201509109001

- Difficulty date: September 9, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 66,629 hours, 23,752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1509RP
- Condition: Unserviceable
- Location: R4 Door
- Part time: 63,369 hours, 22,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, R4 DOOR EVACUATION SLIDE & RAFT SAFETY PIN ENGAGING BALL MISSING, PIN WILL NOT STAY IN.  REPLACED R4 SLIDE & RAFT ON JC 19L80025002.
